# SDR SWAA2024052274252

- Difficulty date: April 13, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 685 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SUPPORT ANGLE STA-685+10'' LBL-25 WL-208<[01] UPON FURTHER INVESTIGATION AND VERIFIED BY NDI; SUPPORT ANGLE AT BS 685+10' LBL 25 WL 208 FOUND TO BE CRACK FREE. NO FURTHER ACTION REQUIRED;[02] VERIFIED STEP 1 IS COMPLIED WITH; CARD COMPLETE.
